Non-archimedean stability of an aqq functional equation

Hassan Azadi-Kenary, Jung Rye Lee, Choonkil Park

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

Recently, Mohammadi et al. [24] proved the Hyers-Ulam stability of the following additivequadratic-quartic functional equation, in random normed spaces. In this paper, we prove the Hyers-Ulam stability of the above functional equation in non-Archimedean normed spaces.

Original languageEnglish
Pages (from-to)211-227
Number of pages17
JournalJournal of Computational Analysis and Applications
Volume14
Issue number2
StatePublished - 2012 Jan 1

Keywords

  • Hyers-ulam stability
  • Non-archimedean normed space
  • P-adic field

Fingerprint Dive into the research topics of 'Non-archimedean stability of an aqq functional equation'. Together they form a unique fingerprint.

  • Cite this